# SDR ASAA2018061164951

- Difficulty date: June 6, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 31,983 hours, 9,584 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 9870
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 39,747 hours, 12,419 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK WARNING ON RECALL.  ACFT GROUNDED.  HAD A LT TCV FAULT,  REMOVED AND REPLACED THE LEFT TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-401, LEAK AND OPS CHECKED GOOD.
